Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Separable Diophantine equations


Author: E. T. Bell
Journal: Trans. Amer. Math. Soc. 57 (1945), 86-101
MSC: Primary 10.0X
MathSciNet review: 0012087
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. T. Bell, Reciprocal Arrays and Diophantine Analysis, Amer. J. Math. 55 (1933), no. 1-4, 50–66. MR 1506943, http://dx.doi.org/10.2307/2371109
  • [2] G. Libri, Exposition d'un principe générale qui renferme toute la théorie des nombres. Memorie della Reale Accademia della Scienze di Torino vol. 28 (1824) pp. 272-280; also, ibid. p. 254. The ``general principle'' was extensively applied in several later papers; this was its first appearance.
  • [3] Th. Skolem, Diophantische Gleichungen, Ergebnisse der Mathematik und ihrer Grenzgebiete vol. 5 (1938) no. 4.
  • [4] Morgan Ward, A Type of Multiplicative Diophantine System, Amer. J. Math. 55 (1933), no. 1-4, 67–76. MR 1506944, http://dx.doi.org/10.2307/2371110

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1945-0012087-X
PII: S 0002-9947(1945)0012087-X
Article copyright: © Copyright 1945 American Mathematical Society